# SDR SIMA20130830002

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 7,857 hours, 4,967 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AS SPOILERS WERE DEPLOYED, CREW RECEIVED OTBD SPOILERONS AND OTBD FLT SPOILERS CAUTION MESSAGES.  AFTER STOWING THE SPOILERS THE F/A CONFIRMED THE LT OTBD PANEL WAS SLIGHTLY DEPLOYED.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED POST 2 TEST IAW AMM 27-61-05, ALL CLEARED SYS.  OPS CHECKED GOOD AT THIS TIME, OK TO CONTINUE SERVICE.  THE ACFT WAS RETURNED TO SERVICE.
